# SDR AALA20040702

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE ACCOMPLISHING C1945CB STEP E3 FRAME WAS CUT AT .30 INCH FROM UPPER FASTENER OF REMAINING FRAME, NOT .46 INCH AS ECO STATES.  AREA WAS ONE INCH BY ONE INCH AT A DEPTH OF 1.3 INCHES.  FILLED GAP WITH BMS595 SEALANT AND COMPLETE REPAIR PER ECO C1945 INSTRUCTIONS.
